# SDR 08FDEA04236

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK- AFT PIT "Z" ANGLE BS 950D 10" LT SIDE HAS CORROSION ON TOP SIDE REMOVED CORROSION MATERIAL LOSS OF .015 ORIGINAL THICKNESS .056 REMAINING   MATERIAL .041 FOUND OUT OF LIMITS REF SRM 53-10-1. TRANSFERED HOLES TO NEW PART (65-57568-13) AND INSTALLED NUT PLATES REF SRM51-30-2 TREATED AND PRIMED REF SRM 51-10-2 AND MM 51-20-151-7. THIS IS CLASSIFIED AS A MINOR REPAIR
